MathSciNet Relay Station
MathSciNet bibliographic data
MR2361685 (2008j:05131) 05C15 (68R15)
Barát, János; Varjú, Péter P. On square-free vertex colorings of graphs. Studia Sci. Math. Hungar. 44 (2007), no. 3, 411–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement